# SDR CA970318024

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Loose Wires
- Location: Rh Mlg Limit
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR SELECTION AFTER TAKEOFF VIBRATION FELT AND RIGHT LANDING GEAR GREEN LIGHT STAYED ON WHILE OTHER LIGHTS WERE NORMAL. GEAR RECYCLED TWICE, VIBRATION DISAPPEARED BUT GREEN LIGHT REMAINED ON. TROUBLESHOOTING OF GEAR REVEALED THREE WIRES IN CONNECTOR P1-129 OF RIGHT LANDING GEAR DOWN LIMIT SWITCH WERE NOT CONNECTED. WIRES RECONNECTED AND LANDING GEAR RETRACTION TEST CARRIED OUT SERVICEABLE.
